# SDR CALA2023111703409

- Difficulty date: November 14, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 85,423 hours, 13,739 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18195821
- Part serial: 0175
- Condition: Defective
- Location: Lt Wing Te Flap
- Part time: 85,423 hours, 13,739 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP ASYM L FL25 R FL30. DE-BRIEFED WITH CREW, AT FLAPS 25 ALL NORMAL,THEN WENT TO FLAP 30, RT SIDE WENT TO 30 LEFT SIDE WENT TO 25. FLT CHARACTERISTICS WERE GOOD WITH ONLY 2 UNITS OF RUDDER TRIM. SEE PIC RAN FLAP FULL DOWN AND FULL UP MULTIPLE TIMES. FAULT EICAS MSG WAS INTERMITTENT AT DIFFERENT INTERVALS. FLAPS APPEAR TO BE MOVING SMOOTHLY AND TOGETHER WITH NO BINDING SOUNDS. PERFORMED FSEU BITE PER AMM TASK 27-51-00-735-080. NO CURRENT FAULTS RECORDED. FLIGHT LEG 0 HAD MULTIPLE FAULTS. FURTHER TROUBLESHOOTING REQUIRED. TRANSMITTER, FL OFF 64-2751-9-0016 0175 ON 64-2751-9-0016 0030 TRANSMITTER, FL OFF 64-2751-9-0016 0175 ON 0000 FOUND ON LAST LEG 0 MSG ON THE FSEU FOR TE SKEW XMT 2 THAT HIT WHILE PLANE WAS FLYING AT 135 KNOTS. REPLACED AND INTSALLED #2 FLAP POSITION XMIT IN REFERENCE WITH AMM 27-51-45. COMPLETED AND CHECKED ADJUSTMENT. NOT FAULTS FOUND AT THIS TIME. PARTS ADD EMP:U389299 USED: 64-2751-9-0016,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1262315 SN OFF 0175.
